Lower bounds for the Chvátal-Gomory closure in the 0/1 cube

Sebastian Pokutta 1 Gautier Stauffer 2, 3
2 Realopt - Reformulations based algorithms for Combinatorial Optimization
LaBRI - Laboratoire Bordelais de Recherche en Informatique, IMB - Institut de Mathématiques de Bordeaux, Inria Bordeaux - Sud-Ouest
Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/inria-00539038
Contributor : Gautier Stauffer <>
Submitted on : Tuesday, November 23, 2010 - 5:31:17 PM
Last modification on : Thursday, January 11, 2018 - 6:22:12 AM

Links full text

Identifiers

Citation

Sebastian Pokutta, Gautier Stauffer. Lower bounds for the Chvátal-Gomory closure in the 0/1 cube. Operations Research Letters, Elsevier, 2011, 39 (3), pp.200-203. ⟨10.1016/j.orl.2011.03.001⟩. ⟨inria-00539038⟩

Share

Metrics

Record views

185